# SDR AU980837

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Part number: 85210275001
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSTAIR DOOR STOP BRACKET CRACKED.
